TOLL-FREE PHONE: 1-866-539-5330
TOLL-FREE FAX: 1-866-539-5331

Buy Vicks DayQuil Cold and Flu Multi-Symptom Relief Non-Drowsy Liquid Capsules Online

No prescription is required for this item.
No generic alternative is available at this time.
BRAND LISTING - Vicks DayQuil Cold and Flu Multi-Symptom Relief Non-Drowsy Liquid Capsules (Acetaminophen/Dextromethorphan Hydrobromide/Phenylephrine Hydrochloride)
Dosage Pack Size & Price Qty
325mg/10mg/5mg

Vicks DayQuil Cold and Flu Multi-Symptom Relief Non-Drowsy Liquid Capsules work fast to provide effective cold & flu relief. You can buy them online from NorthWestPharmacy.com.

Active Ingredients: Acetaminophen 650 mg, Dextromethorphan HBr 20 mg, Phenylephrine HCI 10 mg per 2 liquigels.

Inactive Ingredients: FD&C Red No. 40, FD&C Yellow No. 6, gelatin, glycerin, polyethylene glycol, povidone, propylene glycol, purified water, sorbitol special, titanium dioxide

The information provided on the NorthWestPharmacy.com website is intended to facilitate awareness about healthcare products and medical conditions generally but it is not a substitute for professional medical attention or advice. You should always speak with a qualified healthcare practitioner before taking any prescription or non-prescription drug.